# SDR AALA2018103109009

- Difficulty date: October 6, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 56,092 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION FOUND ON THE RT ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS,  77 INCHES OTBD FROM RIB 8 AND 4.50 INCHES FROM TRAILING EDGE. REPAIRED THE RIGHT ELEVATOR SKIN IAW SRM 55-21-11-300-004, PAR 2A.
